# SDR ASOA201102027

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 31,109 hours, 27,059 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600103
- Part serial: NGL007697
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED A NOSE WHEEL DISAGREE & WOULD NOT RETRACT.  ACFT RETURNED TO DEPARTURE & EMERGENCY DECLARED.  R & R NLG UPLOCK ASSY IAW AMM 32-33-05 AND PERFORMED NLG SWING RETRACTION IAW AMM 32-33-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
